# SDR C2X2008F00013

- Difficulty date: July 18, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N17560
- Make and model: Emb EMB-145LR
- Aircraft serial: 145605
- Engine: Rroyce AE3007A1
- Engine time: 13,739 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT 560 WAS IN FOR A 3C INSPECTION AND CORROSION WAS FOUND ON THE FRONT FRAME FORWARD FLANGE THAT HAD HOLES 9,24,24 AND 40 THAT WERE GREATER THAN THE R/R MANUAL LIMITS.  EC 7220-01056 AND TVF5284 WAS ISSUED APPROVING THE REPAIR OF THE DAMAGE AND CONTINUED OPERATION OF THE ENG.  MX REMOVED THE CORROSION TO A MINIMUM.  CREATED A SMOOTH TRANSITION RADIUS FROM THE AFFECTED AREAS.  INSPECT THE AREA WITH SPORT FLUORESCENT PENETRANT INSPECTION METHOD C SENSITIVITY LEVEL 3 IAW ROLLS ROYCE MANUAL.  ALL WORK WAS ACCOMPLISHED IAW WITH EC7220-01057 AND TVF 5284 AND WILL BE RELEASED AT THE END OF THE C-CHECK.  (S)
